Advertisement
The Body: The Complete HIV/AIDS Resource Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Day 95: HIV, Atripla and Depression (Video)

September 10, 2011

Posted: April 2013

This video blog is part of the series "My HIV Journey: Videos of My First Months on HIV Meds, and Where I Am Now." Check out a full list of entries in the series.

Recently I have developed some symptoms of depression. There are 4 percent of patients who experience depression as a result of drugs within the Atripla. Have you experienced depression if you have taken Atripla?



This article was provided by TheBody.com.
 
See Also
Guide to Conquering the Fear, Shame and Anxiety of HIV
Trauma: Frozen Moments, Frozen Lives
More on Coping With Mental Health Issues

Reader Comments:

Comment by: Carl (London) Wed., Aug. 21, 2013 at 5:14 pm EDT
Yes!!! I did, and it was *very* sly. It would creep up on me and once I had it, I had it for days and couldn't think my way out of it. Now I am on Nevirapine and haven't suffered since.
Reply to this comment


Add Your Comment:
(Please note: Your name and comment will be public, and may even show up in
Internet search results. Be careful when providing personal information! Before
adding your comment, please read TheBody.com's Comment Policy.)

Your Name:


Your Location:

(ex: San Francisco, CA)

Your Comment:

Characters remaining:

 
Advertisement